# SDR ABXA000215

- Difficulty date: April 28, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 45,008 hours, 2,126 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 16 RIGHT CRACKED AT STATION 945.  REPLACED LONGERONSECTION IAW DC9 SRM 51-30-2.
